# SDR QXEA2024100900233

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 16,748 hours, 11,343 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 02364
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 16,748 hours, 11,343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LG LEVER DISAG APPEARED WHILE RETRACTING GEAR ON DEPARTURE FROM PAE. CONDUCTED LG LEVER DISAG CHECKLIST IN IRM. AFTER CYCLING GEAR HANDLE GEAR RETRACTED NORMALLY. GEAR EXTENDED NORMALLY UPON ARRIVAL. REMOVED FROM SERVICE. REPLACEMENT OF THE LANDING GEAR CONTROL LEVER. CHECKS GOOD. RETURNED TO SERVICE.
